Please help me. I took plan b a month ago and have had my period for that month. But now my period is late this month I have concluded from the articles on your website that I have not done anything since that could pose a potential pregnancy risk. Could I be pregnant? I have had all the normal symptoms that come before my period but there is still no sign of it.
-------------------- Help Posts: 9 | From: FL | Registered: Jun 2014
| IP: Logged |
Plan B tends to make people's cycles a little wonky for a few months after taking it, so that may be whats happening here. But periods can be late for all sorts of reasons, which you can read about here: M.I.A or, Dude, Where's My Period?
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.